Benutzer: Gast  Login
Dokumenttyp:
journal article 
Autor(en):
Boulesteix, AL 
Titel:
Maximally selected chi-square statistics and binary splits of nominal variables. 
Abstract:
We address the problem of maximally selected chi-square statistics in the case of a binary Y variable and a nominal X variable with several categories. The distribution of the maximally selected chi-square statistic has already been derived when the best cutpoint is chosen from a continuous or an ordinal X, but not when the best split is chosen from a nominal X. In this paper, we derive the exact distribution of the maximally selected chi-square statistic in this case using a combinatorial appro...    »
 
Zeitschriftentitel:
Biom J 
Jahr:
2006 
Band / Volume:
48 
Heft / Issue:
Seitenangaben Beitrag:
838-48 
Sprache:
eng 
Print-ISSN:
0323-3847 
TUM Einrichtung:
r Medizinische Statistik und Epidemiologie